# SDR 08FDEA03246

- Difficulty date: August 4, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 19,142 hours, 10,216 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A5378105821500
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE SUPPORT WEB IS CRACKED BETWEEN FRAME 38.1 AND FRAME 58.2, RBL   90 INCH, CREASE BEAM AREA.  REPLACED CABIN RIGHT SIDE SUPPORT WEB BETWEEN FRAME 38.1 AND FRAME 38.2; RBL 90 IN REF TO TO AIRBUS A300-600 SRM 53-14-15.
